# SDR DALA2016072705588

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 31,610 hours, 31,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTED THAT THE EEPL AT THE LOWER SIDEWALL OVERWING AND THE TAIL EXIT LIGHTS HAD ILLUMINATED UNCOMMANDED DURING FLIGHT.  MAINTENANCE CYCLED THE EEPL SWITCH IN THE COCKPIT AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
